# SDR DALA2022051703389

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 63,008 hours, 8,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 EMERGENCY LIGHT INOP AT ROW 41JH. CORRECTIVE ACTION: RE-TERMINATED EMERGENCY SEAT LIGHT PLUG AT ROW 41JH. (7303450)
